# SDR UALA2012042402470

- Difficulty date: April 24, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 56,566 hours, 6,746 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 794640
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT HALF ILLUMINATED, AT SEAT ROW 35 LEFT.  SECURED CONNECTOR.  OPS CHECKED NORMAL.
